Journal of Differential Geometry

Instability of graphical strips and a positive answer to the Bernstein problem in the Heisenberg group H1

D. Danielli, N. Garofalo, D. M. Nhieu, and S. D. Pauls

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 81, Number 2 (2009), 251-295.

Dates
First available in Project Euclid: 13 January 2009

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1231856262

Digital Object Identifier
doi:10.4310/jdg/1231856262

Mathematical Reviews number (MathSciNet)
MR2472175

Zentralblatt MATH identifier
1161.53024

Citation

Danielli, D.; Garofalo, N.; Nhieu, D. M.; Pauls, S. D. Instability of graphical strips and a positive answer to the Bernstein problem in the Heisenberg group H1. J. Differential Geom. 81 (2009), no. 2, 251--295. doi:10.4310/jdg/1231856262. http://projecteuclid.org/euclid.jdg/1231856262.


Export citation